# SDR FDEA201006232120

- Difficulty date: June 23, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 450-490 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM OUTER CHORD AT STA 450 TO STA 490 CORRODED.  REMOVED CREASE BEAM, CORROSION OUT OF LIMITS IAW SRM 51-10-02, DET III,PG 101, 53-30-13.  FABRICATED NEW CREASE BEAM BAC 1515-553, IAW SRM 51-10-02.  INSTALLED CREASE BEAM AT BS-450-665, S17R, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
